MAUDE Adverse Event Report: K2M, INC. PROVISIONAL SPLIT DRIVER; SIZE 30; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. PROVISIONAL SPLIT DRIVER; SIZE 30; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5101-90129
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q4 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures three instance of intraoperative everest mi provisional split driver jamming.
 
Additional Manufacturer Narrative
Lot kjdy (1): manufacture date 23 december 2019.Device returned 27 october 2022.Lot unknown (2): device not returned.
 
Additional Manufacturer Narrative
Lot kjdy (1): manufacture date 23 december 2019.Device returned 27 october 2022.Lot nxjh (2): device returned 20 february 2023.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot kjdy (1): manufacture date 23 december 2019.Device returned 27 october 2022.Lot nxjh (2): manufacture date 25 march 2021.Device returned 20 february 2023.
 
Event or Problem Description

Brand Name
PROVISIONAL SPLIT DRIVER; SIZE 30
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16265122
Report Number3004774118-2023-00010
Device Sequence Number17243964
Product Code LXH
UDI-Device Identifier10888857210141
UDI-Public10888857210141
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5101-90129
Device Catalogue Number5101-90129
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2023
Supplement Date Received by Manufacturer04/01/2023
07/01/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date04/28/2023
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown